# SDR ASAA0410035

- Difficulty date: January 16, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND THE EMERGENCY FLOOR TRACK LIGHTS AT ROW 14 INOPERATIVE.  REPLACED REMOTE ASSEMBLY BATTERY, THEN LIGHTS TESTED NORMAL.  (M)
